Alert archive / California / High Wind Warnings in 2013
High Wind Warning 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Jan 6, 2013, 10:38 PM PST for Los Angeles County, California. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2013, 10:38 PM PST (06:38 UTC)
- Expired
- Jan 7, 2013, 8:57 AM PST
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 6.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
922 WWUS76 KLOX 070638 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1038 PM PST SUN JAN 6 2013 ...STRONG AND LOCALLY DAMAGING NORTH TO NORTHEAST WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH MONDAY... .A COLD UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO SOUTHEAST CALIFORNIA WILL BRING STRENGTHENING UPPER LEVEL NORTH TO NORTHEAST WINDS ACROSS SOUTHERN CALIFORNIA OVERNIGHT INTO MONDAY. THESE STRONG WINDS WILL LIKELY TRANSLATE DOWN TO THE SURFACE ACROSS PORTIONS OF LOS ANGELES AND VENTURA COUNTIES. THE STRONGEST WINDS WILL BE FOCUSED ACROSS THE LOS ANGELES COUNTY MOUNTAINS...AS WELL AS THE FOOTHILLS OF THE SAN GABRIEL VALLEY AND SAN FERNANDO VALLEY...WHERE DAMAGING WIND GUSTS AROUND 60 MPH ARE LIKELY. DUE TO MOUNTAIN WAVE WIND CONDITIONS EXPECTED WITH THIS EVENT...THERE WILL LIKELY BE STRONG AND SUDDEN WIND GUSTS ACROSS PORTIONS OF THE LOS ANGELES BASIN THAT DO NOT NORMALLY SEE STRONG OFFSHORE WINDS. DOWNED TREES AND POWER LINES ALONG WITH POWER OUTAGES WILL BE LIKELY ACROSS PORTIONS OF THE LOS ANGELES BASIN. WITH SCATTERED SNOW SHOWERS EXPECTED TO CONTINUE OVERNIGHT ACROSS THE MOUNTAINS...HAZARDOUS DRIVING CONDITIONS MAY DEVELOP DUE TO THE COMBINATION OF GUSTY WINDS...SNOW AND BLOWING SNOW... INCLUDING INTERSTATE 5 NEAR THE GRAPEVINE. CAZ547-548-071400- /O.UPG.KLOX.WI.Y.0002.130107T0800Z-130108T0000Z/ /O.NEW.KLOX.HW.W.0002.130107T0800Z-130108T0000Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY...PASADENA...SAN GABRIEL...POMONA 1038 PM PST SUN JAN 6 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH OVERNIGHT INTO MONDAY. THE STRONGEST WINDS ARE EXPECTED IN THE FOOTHILLS...WHERE DAMAGING GUSTS TO 60 MPH WILL BE LIKELY. AREAS PARTICULARLY VULNERABLE TO DAMAGING WINDS INCLUDE FOOTHILL COMMUNITIES ALONG INTERSTATE 210 SUCH AS LA CRESCENTA... LA CANADA FLINTRIDGE...ALTADENA...PASADENA... SIERRA MADRE...SAN FERNANDO...SYLMAR...SUNLAND...AND TUJUNGA. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD CAUSE DOWNED TREES AND POWER LINES...ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS ARE IN EXCESS OF 40 MPH OR GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. && $$ CAZ054-071400- /O.UPG.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ /O.NEW.KLOX.HW.W.0002.130107T0638Z-130108T0000Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 1038 PM PST SUN JAN 6 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH OVERNIGHT AND CONTINUE THROUGH MONDAY. STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS AS WELL AS EXPOSED RIDGETOPS. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD CAUSE DOWNED TREES AND POWER LINES...ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS ARE IN EXCESS OF 40 MPH OR GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. && $$ CAZ044-071400- /O.EXA.KLOX.WI.Y.0002.130107T0800Z-130108T0000Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 1038 PM PST SUN JAN 6 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST MONDAY. * WINDS...AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH OVERNIGHT INTO MONDAY. THE STRONGEST WINDS WILL BE FOCUSED ACROSS EASTERN PORTIONS. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ053-071400- /O.EXT.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ VENTURA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS 1038 PM PST SUN JAN 6 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST MONDAY... * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH OVERNIGHT INTO MONDAY MORNING...STRONGEST NEAR INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN BLOWING SNOW WILL BE POSSIBLE IN SOME AREAS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ046-088-071400- /O.CON.KLOX.WI.Y.0002.130107T0800Z-130108T0000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 1038 PM PST SUN JAN 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH OVERNIGHT INTO MONDAY. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE ACROSS THE RIDGETOPS OF THE SANTA MONICAS. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD ALSO CAUSE DOWNED TREES AND POWER LINES...ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ041-071400- /O.CON.KLOX.WI.Y.0002.130107T0800Z-130108T0000Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 1038 PM PST SUN JAN 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WINDS...NORTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH OVERNIGHT INTO MONDAY...STRONGEST IN THE HOLLYWOOD HILLS AND BEVERLY HILLS...AS WELL AS THE MALIBU CORRIDOR. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD ALSO CAUSE DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ045-071400- /O.CON.KLOX.WI.Y.0002.130107T0800Z-130108T0000Z/ VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK... MOORPARK...SIMI VALLEY 1038 PM PST SUN JAN 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WINDS...AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH OVERNIGHT INTO MONDAY. THE STRONGEST WINDS WILL BE FOCUSED ACROSS EASTERN PORTIONS. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ GOMBERG/BRUNO
2 follow-up statements
999 WWUS76 KLOX 071211 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 411 AM PST MON JAN 7 2013 ...STRONG AND LOCALLY DAMAGING NORTH TO NORTHEAST WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA TODAY... .A COLD UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHEAST CALIFORNIA HAS BROUGHT STRONG UPPER LEVEL NORTH TO NORTHEAST WINDS TO THE AREA. THESE STRONG WINDS WILL LIKELY TRANSLATE DOWN TO THE SURFACE ACROSS PORTIONS OF LOS ANGELES AND VENTURA COUNTIES. THE STRONGEST WINDS WILL BE FOCUSED ACROSS THE LOS ANGELES COUNTY MOUNTAINS...AS WELL AS THE FOOTHILLS OF THE SAN GABRIEL VALLEY AND SAN FERNANDO VALLEY...WHERE DAMAGING WIND GUSTS AROUND 60 MPH ARE LIKELY. THESE CONDITIONS WILL LIKELY CREATE SEVERAL MOUNTAIN WAVES WHICH COULD BRING STRONG AND SUDDEN WIND GUSTS ACROSS PORTIONS OF THE LOS ANGELES BASIN THAT DO NOT NORMALLY SEE STRONG OFFSHORE WINDS. DOWNED TREES AND POWER LINES ALONG WITH POWER OUTAGES WILL BE LIKELY ACROSS PORTIONS OF THE LOS ANGELES BASIN. THE WINDS WILL COMBINE WITH SCATTERED SNOW SHOWERS IN THE MOUNTAINS TO PRODUCE HAZARDOUS DRIVING CONDITIONS. THE SNOW AND BLOWING SNOW WILL LIKELY AFFECT INTERSTATE 5 NEAR THE GRAPEVINE. CAZ054-072015- /O.CON.KLOX.HW.W.0002.000000T0000Z-130108T0000Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 411 AM PST MON JAN 7 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH THIS MORNING,,,THEN CONTINUE THROUGH MID AFTERNOON. STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS AS WELL AS EXPOSED RIDGETOPS. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD CAUSE DOWNED TREES AND POWER LINES...ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS ARE IN EXCESS OF 40 MPH OR GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. && $$ CAZ547-548-072015- /O.CON.KLOX.HW.W.0002.000000T0000Z-130108T0000Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY...PASADENA...SAN GABRIEL...POMONA 411 AM PST MON JAN 7 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH EARLY THIS MORNING AND THEN LAST INTO MID AFTERNOON. THE STRONGEST WINDS ARE EXPECTED IN THE FOOTHILLS...WHERE DAMAGING GUSTS TO 60 MPH WILL BE LIKELY. AREAS PARTICULARLY VULNERABLE TO DAMAGING WINDS INCLUDE FOOTHILL COMMUNITIES ALONG INTERSTATE 210 SUCH AS LA CRESCENTA... LA CANADA FLINTRIDGE... ALTADENA... PASADENA... SIERRA MADRE...SAN FERNANDO...SYLMAR... SUNLAND...AND TUJUNGA. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD CAUSE DOWNED TREES AND POWER LINES...ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS ARE IN EXCESS OF 40 MPH OR GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. && $$ CAZ053-072015- /O.CON.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ VENTURA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS 411 AM PST MON JAN 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH MID AFTERNOON...STRONGEST NEAR INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN BLOWING SNOW WILL BE POSSIBLE IN SOME AREAS OVERNIGHT. $$ CAZ046-088-072015- /O.CON.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 411 AM PST MON JAN 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH EARLY THIS MORNING AND THEN LAST INTO MID AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE ACROSS THE RIDGETOPS OF THE SANTA MONICAS. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD ALSO CAUSE DOWNED TREES AND POWER LINES...ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ041-072015- /O.CON.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 411 AM PST MON JAN 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH EARLY THIS MORNING AND THEN LAST INTO MID AFTERNOON...STRONGEST IN THE HOLLYWOOD HILLS AND BEVERLY HILLS...AS WELL AS THE MALIBU CORRIDOR. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD ALSO CAUSE DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ044-045-072015- /O.CON.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 411 AM PST MON JAN 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH EARLY THIS MORNING AND THEN LAST INTO MID AFTERNOON. THE STRONGEST WINDS WILL BE FOCUSED ACROSS EASTERN PORTIONS. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ ASR/DB
275 WWUS76 KLOX 071657 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 857 AM PST MON JAN 7 2013 ...GUSTY NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA TODAY... .GUSTY NORTHERLY WINDS IN THE WAKE OF THE WEEKEND STORM SYSTEM WILL CONTINUE ACROSS PORTIONS OF SOUTHWEST CALIFORNIA TODAY. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS AND BELOW PASSES AND CANYONS OF VENTURA AND LOS ANGELES COUNTIES. WINDS WILL SHIFT TO NORTHEAST TONIGHT AND DIMINISH...THOUGH LOCALLY GUSTY WINDS WILL CONTINUE THROUGH PASSES AND CANYONS THROUGH TUESDAY MORNING. CAZ054-080000- /O.CAN.KLOX.HW.W.0002.000000T0000Z-130108T0000Z/ /O.EXA.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 857 AM PST MON JAN 7 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH THROUGH LATE AFTERNOON. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD ALSO CAUSE DOWNED TREES AND POWER LINES...ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ547-548-080000- /O.CAN.KLOX.HW.W.0002.000000T0000Z-130108T0000Z/ /O.EXA.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY...PASADENA...SAN GABRIEL...POMONA 857 AM PST MON JAN 7 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS...NORTH TO NORTHEAST 15 TO 25 WITH GUSTS TO 45 MPH THROUGH LATE AFTERNOON. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD ALSO CAUSE DOWNED TREES AND POWER LINES...ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-080000- /O.CON.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ VENTURA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS 857 AM PST MON JAN 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH MID AFTERNOON...STRONGEST NEAR INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. $$ CAZ044>046-088-080000- /O.CON.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA... SANTA CLARITA...NEWHALL...VALENCIA 857 AM PST MON JAN 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST 15 TO 25 WITH GUSTS TO 45 MPH THROUGH LATE AFTERNOON. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD ALSO CAUSE DOWNED TREES AND POWER LINES...ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ041-080000- /O.CON.KLOX.WI.Y.0002.000000T0000Z-130108T0000Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 857 AM PST MON JAN 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTH 15 TO 25 MPH WITH GUSTS TO 40 MPH THROUGH LATE AFTERNOON...STRONGEST IN THE HOLLYWOOD HILLS AND BEVERLY HILLS...AS WELL AS THE MALIBU CORRIDOR. * IMPACTS...GUSTY CROSS WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG COULD ALSO CAUSE DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ MW
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jan 6, 8:30 PM PST, 2 hours 8 minutes earlier.
Area forecast discussion, Jan 6, 8:30 PM PST, 2 hours 8 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 830 PM PST SUN JAN 6 2013 ...STRONG WINDS DEVELOPING ACROSS PORTIONS OF LOS ANGELES BASIN OVERNIGHT INTO MONDAY... .SYNOPSIS... THE LOW PRESSURE SYSTEM WILL EXIT THE REGION TONIGHT...WITH CONTINUED SNOW SHOWER THREAT IN THE MOUNTAINS. STRENGTHENING NORTH TO NORTHEAST WINDS WITH ISOLATED DAMAGING WIND GUSTS ACROSS THE SOUTHLAND OVERNIGHT INTO MONDAY IN THE WAKE OF THIS SYSTEM. ANOTHER LOW PRESSURE SYSTEM WILL BRING A THREAT OF RAIN AND SNOW SHOWERS THURSDAY AND FRIDAY. && .SHORT TERM (TONIGHT-WED)... COLD UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY CENTERED OVER THE MOJAVE DESERT IS FORECASTED TO TRACK SOUTHWARD AND BECOME CENTERED IN IMPERIAL COUNTY BY EARLY MONDAY MORNING. THE TRACK OF THIS SYSTEM IS SETTING UP FOR A SIGNIFICANT WIND EVENT FOR SOUTHERN CALIFORNIA... ESPECIALLY FOR LOS ANGELES COUNTY AND POINTS SOUTH AND EAST. LATEST 00Z NAM AND GFS SOLUTIONS IN GOOD AGREEMENT ON TRACK OF UPPER LOW BRINGING INCREASED CONFIDENCE IN THIS WIND EVENT. DUE TO PROXIMITY OF UPPER LOW POSITION...THE STRONGEST WINDS ALOFT WILL BE FOCUSED OVER LOS ANGELES COUNTY...WITH A 120 KNOT JET CORE EXPECTED TO SWEEP ACROSS THE AREA EARLY MONDAY MORNING. PROJECTED WINDS AND SUBSIDENCE BETWEEN 850-700 MB ARE ALSO IMPRESSIVE WITH A SOLID AREA OF 40-50 KNOT WIND SPEEDS. THIS TYPE OF PATTERN SETUP IS FAVORABLE FOR MOUNTAIN WAVE WIND CONDITIONS WHICH CAN BRING SUDDEN AND LOCALIZED STRONG WIND GUSTS...INCLUDING AREAS THAT DO NOT TYPICALLY SEE STRONG OFFSHORE WINDS. LATEST 00Z NAM AND 18Z HIGH RESOLUTION WRF SOLUTIONS FOCUSING STRONGEST WINDS ACROSS THE SAN GABRIEL MOUNTAINS...SANTA MONICA MOUNTAINS...SANTA CLARITA VALLEY...AND FOOTHILLS OF THE SAN GABRIEL VALLEY AND SAN FERNANDO VALLEY. THIS SEEMS VERY REASONABLE BASED ON THIS UPPER LEVEL PATTERN. WHILE THIS PATTERN HAS SOME RESEMBLANCE TO THE VERY STRONG PASADENA WIND EVENT OF 2011...THE UPPER LEVEL WIND SUPPORT AND SUBSIDENCE ARE NOT AS STRONG. NONETHELESS...WE WILL LIKELY SEE STRONG WIND ADVISORY GUSTS IN THE 40 TO 50 MPH RANGE ACROSS MANY PORTIONS OF OF LOS ANGELES COUNTY...WITH ISOLATED DAMAGING GUSTS TO 60 MPH IN THE MOUNTAINS AND FOOTHILLS. WINDS THIS STRONG WILL BE CAPABLE OF DOWNING TREES AND POWER LINES...WHILE CAUSING POWER OUTAGES. POPULATED AREAS MOST VULNERABLE TO THESE STRONG WINDS INCLUDE THE FOOTHILL COMMUNITIES NEAR INTERSTATE 210 EXTENDING FROM SYLMAR EASTWARD THROUGH LA CRESCENTA TO THE SAN BERNARDINO COUNTY LINE. FOR NOW...HAVE BLANKETED MUCH OF LOS ANGELES AND VENTURA COUNTIES UNDER STRONG WIND ADVISORIES PER COORDINATION WITH SAN DIEGO...WITH MENTION OF ISOLATED DAMAGING GUSTS TO 60 MPH IN THE MOUNTAINS AND FOOTHILLS WHERE STRONGER MOUNTAIN WAVE CONDITIONS OCCUR. THESE AREAS MAY NEED TO BE UPGRADED TO HIGH WIND WARNINGS WITH LATER SHIFTS IF DAMAGING WIND GUSTS BECOME MORE WIDESPREAD. OTHER AREA OF CONCERN TONIGHT WILL CONTINUE TO BE THREAT OF SNOW SHOWERS ACROSS THE INTERIOR SLOPES OF THE MOUNTAINS. WITH SNOW LEVELS EXPECTED TO LOWER TO 3000 FEET...AREAS ALONG INTERSTATE 5 NEAR THE GRAPEVINE COULD BE IMPACTED BY WINTER WEATHER DRIVING CONDITIONS. ANY ACCUMULATIONS ARE EXPECTED TO BE UNDER 3 INCHES. *** FROM PREVIOUS DISCUSSION *** FOR THE BALANCE OF MONDAY...AND CONTINUING THROUGH WEDNESDAY...DRY CONDITIONS WILL PREVAIL AS A RIDGE BUILDS ACROSS THE WEST COAST MONDAY/TUESDAY...BEFORE GETTING FLATTENED A BIT ON WEDNESDAY AS NEXT SYSTEM APPROACHES. IN ADDITION...SOME AMOUNT OF NORTH TO NORTHEAST FLOW WILL CONTINUE ACROSS THE AREA THROUGH THE PERIOD. SO...WILL EXPECT SKIES TO REMAIN MOSTLY CLEAR THROUGH WEDNESDAY...ALTHOUGH SOME STRATUS MAY DEVELOP WEDNESDAY MORNING ACROSS THE LOS ANGELES COUNTY COAST. AS FOR TEMPS...A WARMING TREND WILL PREVAIL THROUGH TUESDAY...WITH SOME COOLING ON WEDNESDAY. .LONG TERM (THU-SUN)... FOR THE EXTENDED...12Z MODELS ARE IN GOOD AGREEMENT THROUGH SATURDAY...THEN DIVERGE NOTICEABLY ON SUNDAY. FOR THURSDAY/FRIDAY MAIN FOCUS WILL BE AN UPPER TROUGH FORECAST TO MOVE ACROSS THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN. GIVEN THE INLAND TRACK OF THIS TROUGH...DO NOT ANTICIPATE A SIGNIFICANT PRECIPITATION EVENT. HOWEVER...THERE WILL BE A GOOD CHANCE OF SHOWERS THURSDAY INTO FRIDAY MORNING...SO WILL KEEP CURRENT CHANCE POPS IN THE FORECAST. DOES APPEAR TO BE A GOOD BIT OF COLD AIR ASSOCIATED WITH THIS TROUGH...AND SNOW LEVELS DROP VERY LOW THURSDAY NIGHT (AROUND 3000 FEET). DURING THE DAY ON FRIDAY...THE SHOWER THREAT SHOULD END WITH DRY CONDITIONS CONTINUING THROUGH SATURDAY. HOWEVER...THERE WILL BE THE POTENTIAL FOR ANOTHER ROUND OF GUSTY NORTH TO NORTHEAST WINDS THROUGH THE PERIOD. ON SUNDAY...MODELS DIFFER NOTICEABLY. THE GFS KEEPS THE AREA UNDER A DRY NORTHERLY FLOW DURING THE DAY. CONVERSELY...THE ECMWF DROPS ANOTHER LOW SOUTH ACROSS THE STATE...RESULTING IN THE POTENTIAL FOR ANOTHER SHOT OF PRECIPITATION WITH VERY LOW SNOW LEVELS. GIVEN THE MODEL DIFFERENCES...WILL KEEP THE FORECAST DRY FOR NOW AND HOPE FOR BETTER MODEL CONSENSUS IN THE NEXT FEW DAYS. && .AVIATION...06/2350Z. COLD UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO GENERATE SCATTERED SHOWERS ACROSS FORECAST AREA THROUGH EARLY EVENING...MAINLY LOS ANGELES COUNTY AND INTERIOR SLOPES. SLIGHT CHANCE OF A THUNDERSTORM TIL SUNDOWN. FREEZING LEVEL AROUND 4000 FEET. GUSTY NORTHERLY WINDS WILL DEVELOP TONIGHT BEHIND THE SYSTEM...WITH THE POTENTIAL FOR STRONG UDDFS AND LLWS IN FAVORED LOCATIONS. KLAX...CHANCE CIGS 030 -SHRA TIL 03Z. GUSTY NORTHWEST WINDS DEVELOPING WILL SHIFT TO NORTHERLY BY MIDNIGHT. CHANCE FOR NORTHERLY WINDS TO GUST ABOVE 20 KNOTS TONIGHT...WITH ALSO A POSSIBILITY OF LLWS. KBUR...CHANCE CIGS 030 -SHRA TIL 03Z. GUSTY NORTHWEST WINDS DEVELOPING THIS EVENING WILL SHIFT TO NORTHERLY BY MIDNIGHT. CHANCE FOR NORTHERLY WINDS TO GUST TO AROUND 25 KNOTS TONIGHT...WITH POTENTIAL FOR STRONG UDDFS AND LLWS. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). WIND ADVISORY (SEE LAXNPWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...GOMBERG AVIATION...GOMBERG SYNOPSIS...GOMBERG WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 6, 10:20 PM PST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1020 PM PST SUN JAN 6 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-071400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1020 PM PST SUN JAN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT STRONG NORTH TO NORTHEAST WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...THE EASTERN PORTION OF THE VENTURA COUNTY VALLEYS...AND THE LOS ANGELES COUNTY COAST...MAINLY BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD LATE TONIGHT. DAMAGING WIND GUSTS ARE EXPECTED IN THE SAN GABRIEL MOUNTAINS...AND THE FOOTHILLS ABOVE THE SAN FERNANDO AND SAN GABRIEL VALLEYS. SCATTERED SNOW SHOWERS WILL AFFECT THE MOUNTAINS...ESPECIALLY THE NORTHERN SLOPES OVERNIGHT. SNOW LEVELS WILL BE AROUND 3000 FEET. THERE WILL BE LOCAL LIGHT ADDITIONAL ACCUMULATIONS OF SNOW POSSIBLE...EVEN ON INTERSTATE 5 OVER THE GRAPEVINE. THE BEACHES OF THE CENTRAL COAST WILL HAVE VERY HIGH AND DANGEROUS SURF ALONG WITH DANGEROUS RIP CURRENTS. THE SURF WILL NOT BE AS HIGH ACROSS THE SOUTHERN CALIFORNIA BEACHES BUT DANGEROUS RIP CURRENTS WILL BE PRESENT. MARINERS SAILING INTO THE OUTER WATERS WILL FACE HAZARDOUS GALE FORCE WINDS. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG NORTH TO NORTHEAST WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...THE EASTERN PORTION OF THE VENTURA COUNTY VALLEYS...AND THE LOS ANGELES COUNTY COAST...MAINLY BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD MONDAY MORNING AND MONDAY AFTERNOON. DAMAGING WIND GUSTS ARE EXPECTED IN THE SAN GABRIEL MOUNTAINS...AND THE FOOTHILLS ABOVE THE SAN FERNANDO AND SAN GABRIEL VALLEYS. SCATTERED SNOW SHOWERS WILL AFFECT THE MOUNTAINS...ESPECIALLY THE NORTHERN SLOPES EARLY. SNOW LEVELS WILL BE AROUND 3000 FEET. THERE WILL BE LOCAL LIGHT ADDITIONAL ACCUMULATIONS OF SNOW POSSIBLE EARLY...EVEN ON INTERSTATE 5 OVER THE GRAPEVINE. THE BEACHES OF THE CENTRAL COAST WILL HAVE VERY HIGH AND DANGEROUS SURF ALONG WITH DANGEROUS RIP CURRENTS MONDAY MORNING. THE SURF WILL NOT BE AS HIGH ACROSS THE SOUTHERN CALIFORNIA BEACHES BUT DANGEROUS RIP CURRENTS WILL BE PRESENT MONDAY. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DB
Nearby
High Wind Warnings in California, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.